# SDR DALA2024122411973

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK OF AFT CARGO COMPARTMENT STA Y=994 (DOOR JAMB AREA). SUMMARY OF NRC 00722: CORROSION LEVEL 2. TRACK OF AFT CARGO COMPARTMENT STA Y=994 (DOOR JAMB AREA) WAS REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-01-0G. (LP #0725967)
